# SDR N6WA2025042402

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,983 hours, 36,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EXIT) BY SERVICE DOOR FEEL OFF WALL.  SECURED FWD EMERGENCY LIGHT BY SERVICE DOOR IAW CRJ 550 AMM 33-51-05.
